Illinois Journal of Mathematics

On graphs with edge-transitive automorphism groups

Bernd Stellmacher

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 2 (1984), 211-266.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065274

Digital Object Identifier
doi:10.1215/ijm/1256065274

Mathematical Reviews number (MathSciNet)
MR740616

Zentralblatt MATH identifier
0556.20015

Subjects
Primary: 20D05: Finite simple groups and their classification
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65] 20B25: Finite automorphism groups of algebraic, geometric, or combinatorial structures [See also 05Bxx, 12F10, 20G40, 20H30, 51-XX]

Citation

Stellmacher, Bernd. On graphs with edge-transitive automorphism groups. Illinois J. Math. 28 (1984), no. 2, 211--266. doi:10.1215/ijm/1256065274. https://projecteuclid.org/euclid.ijm/1256065274


Export citation